# SDR CAL950174

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16982
- Make and model: Airbus A300 B4-103
- Aircraft serial: 091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: CHA1171006B
- Condition: Binding
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 668 - THE ACFT HAD A HISTORY OF THE FLAPS NOT EXTENDING FOR LANDING.  THE 'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT SIMPLEX BEVEL GEARBOX IN THE NR 6 POSITION BINDING.  THE NR 6 RT SIMPLEX BEVEL GEARBOX WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 AND NR 2 RT FLAP TRANSMISSIONS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE DUE TO THE HISTORY OF FLAPS LOCKING OUT.  A FUNCTIONAL RIG CHECK OF THE RT FLAP SYSTEM WAS PERFORMED PER MM 27-51-00  AND ALL OPERATION CHECKED GOOD.  (W)
